# SDR SWIA200920855

- Difficulty date: January 18, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 13,799 hours, 11,733 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 5862 - BURNING ODOR FROM GASPERS WITH SMOKE TOILET CAUTION MESSAGE DISPLAYED.  REPLACED LEFT AND RIGHT COALESCER BAGS AND PERFORMED COMPRESSOR WASH.
